# SDR R61A2025080600331

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 22,833 hours, 15,939 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CFIII WASTE SERVICE DOOR FOUND CORROSION ON HINGE AND STIFFENER. REMOVED AND REPLACED DOOR ASSEMBLY IAW AMM 53-03-60-040-800.
